# SDR 97ZZZM926

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAY OVER CHECK, A TEST WAS DONE TO THE FLOOR PATH LIGHT SYSTEM AND A SECTION OF LIGHTS WAS NOT WORKING.  A BROKEN WIRE WAS FOUND UNDER THE FLOOR CARPETING.  THE WIRE WAS REPAIRED PER STANDARD WIRING PRACTICES IAW MANUAL 20-30-12. THE WIRES WERE SECURED OUT OF THE TRAFFIC PATH AND THE SYSTEM OPS CHECK NORMAL PER 33-51-11.  (M)
